MathSciNet Relay Station
MathSciNet bibliographic data
MR239298 35.95 (65.00)
Lions, J- L. Sur l'approximation de la solution d'équations d'évolution couplées. (French) Rend. Mat. (6) 1 1968 141–176.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement